# SDR USAA950141

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 350-360
- Part time: 27,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION ON STRINGER BENEATH PAINT 1 INCH BY 10 INCH BS 350 TO 360 S-25 L.  REPAIRED PER SRM 53-00-03.  CORROSION TASK NR C53-202-01.  CORROSION LEVEL 2.  (W)
